# SDR AALA951758

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Part number: 106122629
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT NR 1612 - DURING APPROACH DFW AFTER GEAR WAS CYCLED DOWN, THE LEFT MAIN GEAR DID NOT SHOW GREEN DOWN AND LOCKED.  CYCLING GEAR HANDLE, STILL DID NOT SHOW DOWN AND LOCKED.  ACCOMPLISH CRANK DOWN PROCEDURE AND STILL DID NOT RECEIVE GREEN LIGHT INDICATION DOWN AND LOCKED.  GEAR ALIGNMENT INDICATOR DID SHOW DOWN AND LOCKED.  THE RED GEAR LIGHT STAYED ILLUMINATED ALL THE TIME.  LEFT DOOR LIGHT REMAINED ILLUMINATED.  HYDRAULIC PRESSURE READING NORMAL THROUGH OUT ALL CYCLES.  LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT HAND MLG DOWN LOCK SENSOR AND ADJUSTED TARGET.  SWUNG GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
